Advances in Differential Equations

Liouville-type theorems and bounds of solutions for Hardy-Hénon elliptic systems

Quoc Hung Phan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider the Hardy-Hénon system $-\Delta u =|x|^a v^p$, $-\Delta v =|x|^b u^q$ with $p,q>0$ and $a,b\in {\mathbb R}$ and we are concerned in particular with the Liouville property, i.e., the nonexistence of positive solutions in the whole space ${\mathbb R}^N$. In view of known results, it is a natural conjecture that this property should be true if and only if $(N+a)/(p+1)+(N+b)/(q+1)>(N-2)$. In this paper, we prove the conjecture for dimension $N=3$ in the case of bounded solutions and in dimensions $N\le 4$ when $a,b\le 0$, among other partial nonexistence results. As far as we know, this is the first optimal Liouville-type result for the Hardy-H\'enon system. Next, as applications, we give results on singularity and decay estimates as well as a priori bounds of positive solutions.

Article information

Adv. Differential Equations, Volume 17, Number 7/8 (2012), 605-634.

First available in Project Euclid: 17 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations 35B53: Liouville theorems, Phragmén-Lindelöf theorems 35B33: Critical exponents 35B45: A priori estimates 35B40: Asymptotic behavior of solutions


Phan, Quoc Hung. Liouville-type theorems and bounds of solutions for Hardy-Hénon elliptic systems. Adv. Differential Equations 17 (2012), no. 7/8, 605--634.

Export citation